# SDR ASAA2020122533745

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,032 hours, 9,341 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ON CAB ILLUMINATES ON RECALL.  GROUNDED-YES.  VERIFIED LIGHT ON RECALL.  PERFORMED B737-900 FIM 21-62 TASK 801.  NO FAULTS ON PZTC 1.  PZTC 2 FAULTED FLIGHT DECK TRIM VALVE ON BIT AND PREV FLIGHT, FAULT RESET ON VERIFY.  PERFORMED TEST AGAIN, RIGHT PACK TCV FAULTED ON VERIFY.  PERFORMED FIM 21-62 TASK 831 TO RESET STUCK TCV.  PERFORMED 2 ADDITIONAL BITE TESTS WITH NO FAULTS.
